MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number SMXP110RH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Local Reaction (2035)
Date of Event 01/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year old caucasian female patient, who's undergone breast reconstruction revision with a 300cc artoura breast tissue expander on the right breast, suffered breast pain, post-procedure.In addition, the patient is very sore, erythematous, and bruised.The patient reports that the hard base of the implant digs into their skin.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed for the complaint device.The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On march 12, 2021, mentor received additional information regarding the patient's experience.The patient reported that upon seeing a sample of the tissue expander, it was not as hard as they thought.In addition, the patient reported that their mastectomy site has been damaged by radiation therapy and that their skin is very tight.The patient reported that there is nothing wrong with mentor's device.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11418340
Report Number1645337-2021-02331
Device Sequence Number17247501
Product Code LCJ
UDI-Device Identifier00081317024293
UDI-Public00081317024293
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Model NumberSMXP110RH
Device Catalogue NumberSMXP110RH
Device Lot Number7737417
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/12/2021
04/05/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/01/2021
04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR